MAUDE Adverse Event Report: DePuy Orthopaedics Inc US QUICKSET; Drills

DePuy Orthopaedics Inc US QUICKSET; Drills
Catalog Number 227470500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that drill bit broke when drilling for screw.
 
Additional Manufacturer Narrative
Product complaint(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
QUICKSET
Common Device Name
Drills
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50881528
Report Number1818910-2026-16516
Device Sequence Number18598552
Product Code HTW
UDI-Device Identifier10603295109402
UDI-Public(01)10603295109402
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227470500
Device Lot NumberPG294864
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale